# SDR USAA020391

- Difficulty date: October 6, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 43,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FASTENERS CORRODED .5 INCH CIRCLES, FS 1016 PRESS WEB RBBL 4 AFT OF LEVELING COMPAD.  BLENDED CORROSION PER SRM 53-80-08 AND SRM 51-20-01.  (M)
